MathSciNet Relay Station
MathSciNet bibliographic data
MR2401424 (2009b:34255) 34K45 (34K10 34K13)
Nieto, Juan J.; Rodríguez-López, Rosana Boundary value problems for a class of impulsive functional equations. Comput. Math. Appl. 55 (2008), no. 12, 2715–2731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement